Le théorème de Schanuel pour un corps non commutatif

Rémond, Gaël and Zehrt-Liebendörfer, Christine. (2013) Le théorème de Schanuel pour un corps non commutatif. Rendiconti del Seminario Matematico della Università di Padova, Vol. 130. pp. 221-282.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6223573

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science
UniBasel Contributors:Zehrt, Christine
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Antonio Milano
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:27 Feb 2014 15:46
Deposited On:27 Feb 2014 15:46

Repository Staff Only: item control page